Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
75 kg177 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 75 kg and is 177 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

75 kg177 cm
BMI = kg/m²
2.Easy
15868SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 158/68 mmHg. Find the pulse pressure PP.

SBP 158 mmHgDBP 68 mmHg
PP = mmHg
3.Medium
E4 / 4+V3 / 5+M? / 6GCS 12?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 12, with E4 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 12E4V3
M =
4.Medium
8652SBPDBPmmHgHR 56/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 56/min and a blood pressure of 86/52 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 56/minBP 86/52 mmHg
SI =
5.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 12/min, SpO₂ 90% on room air, blood pressure 110/66 mmHg, pulse 58/min, alert, temperature 37.0 °C. Which clinical risk group does the patient fall into? Click it.

RR 12SpO₂ 90%airSBP 110HR 58AT 37.0 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 106 kg and is 172 cm tall. Calculate the BMI and click the WHO weight category.

106 kg172 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 23.9 kg/m²
  2. 2. PP = 90 mmHg
  3. 3. M = 5
  4. 4. SI = 0.65
  5. 5. low–medium
  6. 6. obesity class II

Full step-by-step solutions: practise this topic on examproblems.com.